Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 35, Number 2

All articles in this issue are freely accessible.

Curves along which plane waves can interfere
S. N. Karp and M. Machover.
Quart. Appl. Math. 35 (1977), 193-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 502940
Singular perturbation analysis of the scattering of Rayleigh waves by thin surface layers
D. A. Simons.
Quart. Appl. Math. 35 (1977), 203-211
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 452020
Generalized Theodorsen solution for singular integral equations of the airfoil class
M. H. Williams.
Quart. Appl. Math. 35 (1977), 213-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 464901
Asymptotic solutions of nonlinear wave equations using the methods of averaging and two-timing
R. W. Lardner.
Quart. Appl. Math. 35 (1977), 225-238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 442443
Polyconics. I. Polyellipses and optimization
Z. A. Melzak and J. S. Forsyth.
Quart. Appl. Math. 35 (1977), 239-255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 448883
An iterative technique for solution of the Thomas-Fermi equation utilizing a nonlinear eigenvalue problem
C. D. Luning and W. L. Perry.
Quart. Appl. Math. 35 (1977), 257-268
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 445056
A multi-phase Stefan problem describing the swelling and the dissolution of glassy polymer
Yih-o Tu.
Quart. Appl. Math. 35 (1977), 269-285
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 675117
Strong ellipticity and Van Hove’s lemma in inhomogeneous media
Homer F. Walker.
Quart. Appl. Math. 35 (1977), 287-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 445117
A result on the singularities of matrix functions
William T. Reid.
Quart. Appl. Math. 35 (1977), 293-296
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 442340
An electrostatic problem in bi-cyclide coordinates
K. Aikawa, T. Hisamoto and T. Suganuma.
Quart. Appl. Math. 35 (1977), 297-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 479034

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website